# SDR FDEA201506031685

- Difficulty date: June 3, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N352111
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN, THERE IS A NEW LIGHTNING STRIKE AT BS 680 - 700 BETWEEN STRINGER 28 LT & 28 RT.  A NEW LIGHTNING STRIKE REPAIR CARRIED OUT IAW EA F-5310-T0316230 PART 1.  REPAIR CLASSIFIED AS MAJOR.
